# SDR UIEA2018072001520

- Difficulty date: July 20, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,802 hours, 15,604 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Failed
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IDG VALVE. SERVICED BOTH IDG TO FULL IAW AMM 12-13-03. PERFORMED FIM 24-20-FT 802 REMOVED AND REPLACED RELAY IAW SWPM 20-81-11 K468. NO FAULTS NOTED AT THIS TIME.
